# SDR SWAA2025122942887

- Difficulty date: December 4, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP IN PAX CABIN, BS 727A, S8L.  REMOVED AND REPLACED THE STRINGER CLIP, BS 727A, S8L IAW SRM 51-40-02-0G-0, AND DWG 146A1101, SHEET 15, REV -.
